U.S. doctors online nowAsk doctors free
CA
A 24-year-old member asked:

i use a cpap machine and during the day i feel short of breath but my o2 sat is 99%. is that normal?

3 doctor answers6 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Short of breath: Yes that is a normal oxygen level. See your doctor as to why you are shourt of breath.
Dr. Calvin Weisberger
Cardiology 51 years experience
Short of breath: If you are short of breath with normal oxygenation, that implies you have an increased work of breathing. You should see your doctor and get checked out.
Dr. Louis Gallia
Oral and Maxillofacial Surgery 45 years experience
No: Not normal. Many reasons for shortness of breath. See your regular MD.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 39-year-old member asked:

What could cause the left side of my jaw to lock up after catching a cold a few days ago?

1 doctor answer5 doctors weighed in
Dr. Thomas Benda, jr
ENT and Head and Neck Surgery 34 years experience
TMJ disorder: A locked jaw is usually due to a temporomandibular joint that is injured or displaced. This could happen when you are ill from clenching too much, or a wide yawn if you already have aproblem with the joint. Go see an ent. If severe a few days of a steroid will help, then you may need an occlusion splint made by a dentist.
Canada
A 50-year-old female asked:

I've had a fever for 60days. 100-101 can't find a reason for it, it followed a endo ablation and a shot of depo. I'm tired and short/breath BP rising ?

1 doctor answer4 doctors weighed in
Dr. John Weeks
Family Medicine 45 years experience
Get tested: There are many possible causes of unexplained fever ranging from infection, autoimmune diseases, even certain cancers. Please get tested by a doctor soon.
A member asked:

I am 11 weeks into a daily exercise program, and starting to skip days. Any ideas on how to stay motivated?

2 doctor answers4 doctors weighed in
Dr. Brian Kaufman
Internal Medicine 19 years experience
Remember...: Remember why you started in the first place and how much better you felt while doing it. Also, schedule it as an appointment. Even if you don't want to do it, do 10 minutes. You can always find 10 minutes. Right?
A 38-year-old female asked:

Im so moody I don't no why my period was short last month like 4 days and it came this month for 7 days i'm so moody what could be wrong?

1 doctor answer3 doctors weighed in
Dr. Andrew Blazar
Obstetrics and Gynecology 62 years experience
Not your periods: Both menses sound normal being moody is likely related to other circumstances (husband, kids, job, money ?).
San Antonio, TX
A 36-year-old male asked:

Is it safe to take 5 metformin pills & 5 onglyza (saxagliptin) pills on 1 day and take a break for 5 days while fasting?

2 doctor answers4 doctors weighed in
Dr. Richard Scofield
Diabetology 33 years experience
Absolutely not!: There is no rationale for taking metformin or Onglyza (saxagliptin) in that fashion and taking such large amounts all at once may lead to toxic side-effects.
Dr. William Harris
Family Medicine 33 years experience
The equivalent 5-day Onglyza treatment would be once-weekly Bydureon injections. You get all of the benefits of a daily pill in a weekly shot. There is no equivalent, weekly (more convenient) dosing form of metformin yet -- we're still stuck with the once-daily metformin so far...
Sep 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 23, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.